Afrika Statistika

On Misclassification Probabilities of Linear and Quadratic Classifiers

Olusola Samuel MAKINDE

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the theoretical misclassification probability of linear and quadratic classifiers and examine the performance of these classifiers under distributional variations in theory and using simulation. We derive expression for Bayes errors for some competing distributions from the same family under location shift.

Résumé

Nous étudions les probabilités théoriques de malclassification de méthodes de classification linéaires et quadratiques. Ensuite, nous examinons les performance de ces méthodes de classifications selon différentes distributions, sur le plan théorique en les étayant avec des études de simulations. Nous exprimons l'erreur de Bayes pour des distributions de même famille en compétition selon le changement du paramètre de centralisation.

Article information

Source
Afr. Stat. Volume 11, Number 1 (2016), 943-953.

Dates
First available in Project Euclid: 12 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.as/1468344419

Digital Object Identifier
doi:10.16929/as/2016.943.85

Zentralblatt MATH identifier
1342.62108

Subjects
Primary: G2F02 G2H02

Keywords
Bayes rule Classifiers Error rates Multivariate distributions Misclassification probabilities

Citation

MAKINDE, Olusola Samuel. On Misclassification Probabilities of Linear and Quadratic Classifiers. Afr. Stat. 11 (2016), no. 1, 943--953. doi:10.16929/as/2016.943.85. https://projecteuclid.org/euclid.as/1468344419


Export citation